# SDR P5CA2025051900031

- Difficulty date: May 18, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N714SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37988
- Aircraft time: 64,666 hours, 7,494 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Part serial: NSN
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPT FLASHLIGHT WILL NOT TEST.( REMOVED AND REPLACED CAPT FLASHLIGHT AND OPS CHECK IS GOOD IAW B777 AMM 25-64-01. )
